Bivariate spline interpolation with optimal approximation order


Zeilfelder, Frank ; Davydov, Oleg V. ; Nürnberger, Günther


DOI: https://doi.org/10.1007/s003650010034
URL: https://www.researchgate.net/publication/227066057...
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Constructive Approximation
Volume: 17
Issue number: 2
Page range: 181-208
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Zeilfelder, Frank ; Davydov, Oleg V. ; Nürnberger, Günther (2001) Bivariate spline interpolation with optimal approximation order. Constructive Approximation Berlin [u.a.] 17 2 181-208 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item